Started methotrexate 10mg on a weekly basis, and folic acid 5mg 24 hours after. Been taking it for 4 weeks with Humira too.. as soon as i started, not sure if this is related to MTX, i got a weird acne rash on my back and my chest, some on my face too. Do any of you guys got something similar from MTX?
I'm going to see my doc only in a month, not sure what to do now.
Also, MTX isn't boosting Humira as i thought it would. I'm not pain-free, sometimes i feel Humira is just water.. been taking it for 4 months, so sad.
Also, i'm going crazy with my small intestine issues. My stomach feels weird all the time, and i have weird stabbing pain constantly after eating in my lower right stomach(near the appendix, but it's not the appendix..) most of the times it also causes pain in my penis and testicles.
I've had gastro, colono, CT, but none of them showed ANYTHING. I'm not sure what i can do from here..
I'm 100% sure that my Spondylitis pain comes from the small intestine, 1000% sure. This is some how connected to how things are in there. If everything is alright(if i don't eat for 3-4 days) i am pain free. What do you guys suggest? how do you cope with this?
My blood tests show no inflammation, so weird...
Any tips? anyone went through similar problems with their stomach?
Last edited by Mikefn; 04/18/17 05:52 PM.